Day 118 Hope

Standard

I’m going to kill myself for not keeping a better track because I’m sure some of you would really like to know when I started seeing improvements. It has been at least 2 weeks since I have not had a major flare-up equal to the ones I’ve had in the past. I did have a short itch attack once or twice. In addition, my eczema has not prevented me from sleeping for the longest time. The improvements are to a point where I would not have considered using steroids in the past at all because its only mildly red. In short, it feels like the severity and time between flares have decreased. The only negative thing is that I’m still quite itchy occasionally although not as flaky. In addition, the eczema that was induce on my shoulders, stomach, and chest have not gone away.

I would love to say that topical steroid withdrawal helped but it could also be the changes in weather from winter to spring (cheers!). Its too early to say but I will keep everyone updated!

Advertisements

3 responses »

  1. I’m just finding out about this red skin syndrome, I’ve been using hydrocortisone 1% mixed with moisturizer 50/50 on my face for at least 20 years. only about once a week but now its been at least every 3 to 4 days. Doc has diagnosed me with rosacea also so now I’m taking oracea. I’ve read your blog and decided to quit the cortisone. I’m on day 6 without and my face is very itchy and scaley. mostly on the chin, cheeks and forhead. I am also wondering if it is the cortisone or just my excema. I havnt used the steroid as much as others I’ve read about. Hoping this goes away soon so I dont give in. I’m tired of people asking me if I burnt my face in a tanning bed.

  2. Hi.. I’m very much interested to find out on topical steroid withdrawal. I have contact dermatitis. It’s on my face.. At times i do hv on d neck. I don’t have any on my other body parts. I’ve had this for d last 2 yrs. I’m on steroid cream prescribed by doctors.. But I controlled d usage of tht.. It’s hard actually to deal wth d itchness.
    I even tried taking natural supplements to detox n boost my immune system.. But not much changes.
    Wht do u mean topical steroid withdrawal? How do u start wth tht? Whts d results of tht? Does yr skin get worse without d steroid? How do u cope wth it?
    Appreciate if u could guide me… I’m terrified everytime I hv to apply steroid on my face.

  3. Pingback: Day 118 Hope : Eczema-Help

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s